# SDR FDEA201608032786

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 77,452 hours, 16,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR AT BS 1305.25 - 1315.42, LONGERON 26 - 27R AFT DOOR FRAME LOWER WEB BOX FOUND CRACKED.  AFT JAMB LOWER WEB BOX REPAIRED IAW SRM 53-40-15-2R, FIG 201, REPAIR NR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
